MAUDE Adverse Event Report: ARTHREX, INC. BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Medical Device Problem Codes Failure to Advance (2524); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported during a surgery that the anchor did not separate from the driver as it was hit into the bone.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.-visual inspection noted that the anchor and eyelet were not present in the suture anchor, biocomposite pushlock® sp 4.5 x 28 mm.-functional testing was not performed due to the missing components in the device.No problem found.

Brand Name
BIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22953144
Report Number1220246-2025-03718
Device Sequence Number8529756
Product Code MAI
UDI-Device Identifier00888867022898
UDI-Public(01)00888867022898(11)250113(17)281231(10)15371994
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOCOMPOSITE PUSHLOCK SP 4.5MM X 28MM
Device Catalogue NumberAR-1922BCM
Device Lot Number15371994
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown